Transcendance de périodes d'intégrales elliptiques

Michel Laurent

Séminaire Delange-Pisot-Poitou. Théorie des nombres (1978-1979)

  • Volume: 20, Issue: 1, page 1-4

How to cite

top

Laurent, Michel. "Transcendance de périodes d'intégrales elliptiques." Séminaire Delange-Pisot-Poitou. Théorie des nombres 20.1 (1978-1979): 1-4. <http://eudml.org/doc/111033>.

@article{Laurent1978-1979,
author = {Laurent, Michel},
journal = {Séminaire Delange-Pisot-Poitou. Théorie des nombres},
keywords = {periods of elliptic integrals; Weierstrass function; historical survey},
language = {fre},
number = {1},
pages = {1-4},
publisher = {Secrétariat mathématique},
title = {Transcendance de périodes d'intégrales elliptiques},
url = {http://eudml.org/doc/111033},
volume = {20},
year = {1978-1979},
}

TY - JOUR
AU - Laurent, Michel
TI - Transcendance de périodes d'intégrales elliptiques
JO - Séminaire Delange-Pisot-Poitou. Théorie des nombres
PY - 1978-1979
PB - Secrétariat mathématique
VL - 20
IS - 1
SP - 1
EP - 4
LA - fre
KW - periods of elliptic integrals; Weierstrass function; historical survey
UR - http://eudml.org/doc/111033
ER -

References

top
  1. [1] Laurent ( M.). - Transcendance de périodes d'intégrales elliptiques, J. für reine und angew. Math. (à paraître) Zbl0419.10034
  2. [2] Masser ( D.). - Some vector spaces associated with two elliptic functions, "Transcendence theory : Advances and applications", p. 101-119. - London, Academic Press, 1977. Zbl0362.10029MR466036
  3. [3] Schneider ( Th.). - Einführung in die transzendenten Zahlen. - Berlin, Springer-Verlag, 1957 (Grundlehren der mathematischen Wissenschaften, 81). Zbl0077.04703MR86842

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.